MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE LOCKING DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS, INC. RESOLVE LOCKING DRAINAGE CATHETER
Catalog Number RLC-12-038MB/C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that when locking the catheter, the side white wall came off on the catheter.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.A visual examination of the device revealed that the cap has been damaged leaving a portion inside the connection point with the hub of the catheter.The root cause of the defect could not be determined as the device has been opened and the device appears to have broken causing the pieces to separate.The device history record was reviewed, and no exception documents were found.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
LOCKING DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan, ut 84095
MX   84095
Manufacturer Contact
adrian cole
1600 west merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key22384445
Report Number1721504-2025-00136
Device Sequence Number12952126
Product Code GBX
UDI-Device Identifier00884450580639
UDI-Public00884450580639
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLC-12-038MB/C
Device Lot NumberI3098263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown